# SDR DALA201905102778

- Difficulty date: March 14, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: D5237100001000
- Part serial: 01106
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: FWD CARGO DOOR / FRAME FORKS / CRACKED AND OVERSIZED HOLES / AD 2018-25-08.  CA: REPAIRED IAW WITH ER/A 576640-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PH9453. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER AMM 52-31-00-720-001-A IAW ER/A 577519-14 REV ORIGINAL REPAIRED IAW WITH ER/A 576640-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PH9453. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER AMM 52-31-00-720-001-A IAW ER/A 577519-14 REV ORIGINAL.
